Repositorio de producción científica de la Universidad de Sevilla

Global in time solutions for the Poiseuille flow of Oldroyd type in 3D domains

 

Advanced Search
 
Opened Access Global in time solutions for the Poiseuille flow of Oldroyd type in 3D domains
Cites
Show item statistics
Icon
Export to
Author: Climent Ezquerra, María Blanca
Guillén González, Francisco Manuel
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2001-12
Published in: Annali dell’Università di Ferrara, XLVII, 23-40 (2001)
Document type: Article
Abstract: A Poiseuille flow in a 3D cylindrical domain is considered for a non-newtonian fluid of Oldroyd type. We prove existence (and uniqueness) of a global (in time) weak solution. Moreover, this weak solution is an strong solution when data are more regular. These results has already been obtained in the case of two concentrical cylinders . Now, we consider an extension to an unique cylinder. Then, a mixed parabolic-hyperbolic PDE's system appears but the parabolic equation is of degenerate type. The key of the proofs is to estimate in appropriate Sobolev weighted spaces (and to obtain strong convergence in weak norms by means of a Cauchy argument).
Cite: Climent Ezquerra, M.B. y Guillén González, F.M. (2001). Global in time solutions for the Poiseuille flow of Oldroyd type in 3D domains. Annali dell’Università di Ferrara, 47, 23-40.
Size: 304.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/29559

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)